Corrigendum to “Super-multiplicativity and a lower bound for the decay of the signature of a path of finite length”<sup>☆</sup> [C. R. Acad. Sci. Paris, Ser. I 356 (7) (2018) 720–724] (Comptes rendus - Mathématique (2018) 356(7) (720–724), (S16

Author: 

Chang, J
Lyons, T
Ni, H

Publication Date: 

1 October 2018

Journal: 

Comptes Rendus Mathematique

Last Updated: 

2019-04-26T22:30:42.483+01:00

Issue: 

10

Volume: 

356

DOI: 

10.1016/j.crma.2018.09.009

page: 

987-

abstract: 

© 2018 Académie des sciences The purpose of this Corrigendum is to correct an error in our above-mentioned article.

Symplectic id: 

934777

Submitted to ORA: 

Not Submitted

Publication Type: 

Journal Article